# SDR UALA2013040102058

- Difficulty date: March 30, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,003 hours, 9,926 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 84
- Condition: Failed
- Location: Nr 2 Flap/Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP/SLAT CONTROL STATUS MESSAGE.  REMOVED AND REPLACED NR 2 FSEU PER AMM.  OPS NORMAL IAW AMM.
